SciELO - Scientific Electronic Library Online

 
vol.30 número1On the instability of solutions of an eighth order nonlinear differential equation of retarded typeOn graphs whose chromatic transversal number is two índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

SRINIVAS, K. V. R. Skew lattices. Proyecciones (Antofagasta) [online]. 2011, vol.30, n.1, pp. 51-57. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172011000100005.

In this paper mainly important properties of skew lattices and symmetric Lattices is obtained. A necessary and sufficient condition for skew lattice to be symmetric is obtained. Maximal element of a skew lattice is also obtained.

Palabras llave : Skew lattice; symmetric lattice.

        · texto en Inglés     · pdf en Inglés